# SDR ASAA2022110640919

- Difficulty date: November 6, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 54,138 hours, 15,921 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Part serial: SAIC110
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STA129.50, MARKED. GROUNDED - YES. REPAIRED DAMAGE IAW B737-800 SRM 53-10-01-2R-11 ON L/H HORIZ STAB LOWER SKIN AT STA 129.50. THIS IS A CATEGORY B REPAIR WITH A THRESHOLD OF 56,000 TOTAL CYCLES WITH A REINSPECT EVERY 9,000 FLIGHT CYCLES. TOTAL FLIGHT CYCLES AS OF REPAIR ARE 16,899. SEAMC NOTIFIED JERRY CONTACTED CONTROL NUMBER 21040589
